Volume 129, Number 1, 1 July 2002
: On compositions of lattice matrices.
: An embedding theorem for fuzzy numbers on Banach spaces and its applications.
: Brief note on the variation of constants formula for fuzzy differential equations.
, Wu Congxin
: Bounded variation, absolute continuity and absolute integrability for fuzzy-number-valued functions.
Volume 129, Number 2, 16 July 2002
Ronald R. Yager
: Querying databases containing multivalued attributes using veristic variables.
Alexej P. Pynko
: Not necessarily distributive fuzzy semantics for multiple-conclusion sequent calculi with weak structural rules.
Volume 129, Number 3, 1 August 2002
Ambalal V. Patel
: Analytical structures and analysis of fuzzy PD controllers with multifuzzy sets having variable cross-point level.
K. Y. Kuo
, J. Lin
: Application of fuzzy set theory to the change intervals at a signalized intersection.